# SDR ASAA2016111218626

- Difficulty date: November 12, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 5,453 hours, 1,785 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW FOUND FUEL QTY 2 CIRCUIT BREAKER OPEN.  ACFT GROUNDED.  ACCOMPLISHED GV OF FUEL QTY 2 CIRCUIT BREAKER, NO DEFECTS NOTED, CLOSED THE CIRCUIT BREAKER IAW AMM 20-60-01, ACCOMPLISHED FQIS BITE CHECK IAW FIM 28-41 TASK 801,  NO FAULTS NOTED, NO HISTORY, GROUND VERIFICATION SUCCESSFUL.
